Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 153, Number 5, 2005

Preface
pp. 679-679(1)
Authors: Balibrea, F.; Garcia-Ferreira, S.; Sanchis, M.

Favourites:
ADD

Detecting topological transitivity of piecewise monotone interval maps
pp. 680-697(18)
Authors: Alves, J. F.; Fachada, J. L.; Sousa Ramos, J.

Favourites:
ADD

Orbit spaces of proper equivariant absolute extensors
pp. 698-709(12)
Author: Antonyan, S.

Favourites:
ADD

Compatible algebraic structures on scattered compacta
pp. 710-723(14)
Authors: Banakh, T.; Gutik, O. V.; Rajagopalan, M.

Favourites:
ADD

Continuity of injective basis separating maps
pp. 724-734(11)
Authors: Beckenstein, E.; Narici, L.

Favourites:
ADD

Topological entropy of maps on the real line
pp. 735-746(12)
Authors: Canovas, J. S.; Rodriguez, J. M.

Favourites:
ADD

Productivity of Zariski-compactness for constructs of affine spaces
pp. 747-755(9)
Authors: Claes, V.; Lowen-Colebunders, E.

Favourites:
ADD

A Kuratowski-Mrowka theorem in approach theory
pp. 756-766(11)
Authors: Colebunders, E.; Lowen, R.; Wuyts, P.

Favourites:
ADD

Linear transitivity criteria
pp. 767-773(7)
Authors: Conejero, J. A.; Peris, A.

Favourites:
ADD

On the representation of non-Archimedean objects
pp. 774-785(12)
Author: Deses, D.

Favourites:
ADD

On transversal group topologies
pp. 786-817(32)
Authors: Dikranjan, D.; Tkachenko, M.; Yaschenko, I.

Favourites:
ADD

Triangular maps with all periods and no infinite -limit set containing periodic points
pp. 818-832(15)
Authors: Forti, G. L.; Paganoni, L.; Smital, J.

Favourites:
ADD

Hausdorff compactness on a space of -limit sets
pp. 833-843(11)
Author: Garcia Guirao, J. L.

Favourites:
ADD

Compactness and finite dimension in asymmetric normed linear spaces
pp. 844-853(10)
Author: Garcia-Raffi, L. M.

Favourites:
ADD

Polynomial topologies on Banach spaces
pp. 854-867(14)
Authors: Garrido, M. I.; Jaramillo, J. A.; Llavona, J. G.

Favourites:
ADD

A generalization of core compact spaces
pp. 868-873(6)
Authors: Georgiou, D. N.; Iliadis, S. D.

Favourites:
ADD

Relative star normal type
pp. 874-885(12)
Authors: Grabner, E.; Grabner, G.; Miyazaki, K.; Tartir, J.

Favourites:
ADD

On completion of fuzzy quasi-metric spaces
pp. 886-899(14)
Authors: Gregori, V.; Mascarell, J. A.; Sapena, A.

Favourites:
ADD

A topology generated by selections
pp. 900-911(12)
Authors: Gutev, V.; Nogura, T.

Favourites:
ADD

Selection principles and hyperspace topologies
pp. 912-923(12)
Authors: Di Maio, G.; Kocinac, L. D.; Meccariello, E.

Favourites:
ADD

Gap functionals, proximities and hyperspace compactification
pp. 924-940(17)
Authors: Di Maio, G.; Lowen, R.; Naimpally, S. A.; Sioen, M.

Favourites:
ADD

A note on precompact uniform frames
pp. 941-947(7)
Author: Naidoo, I.

Favourites:
ADD

Partial metric monoids and semivaluation spaces
pp. 948-962(15)
Authors: Romaguera, S.; Schellekens, M.

Favourites:
ADD

-limit sets from nonrecurrent points of flows on manifolds
pp. 963-974(12)
Author: Soler Lopez, G.

Favourites:
ADD

On the Kneser property for some parabolic problems
pp. 975-989(15)
Author: Valero, J.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more